# SDR CA140915014

- Difficulty date: September 6, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 510
- Aircraft time: 1,147 hours
- Engine: Pwc PW615FA
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 99126761
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 1,172 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: H

## Discrepancy

(CAN) NR 2 ENGINE STARTER GENERATOR FAILED DURING FLIGHT AND WAS CASUING ENGINE VIBRATION. UPON INSPECTION FOLLOWING REMOVAL THE STARTER GENERATOR WAS FOUND TO HAVE INTERNAL BEARING FAILURE CAUSING THE VIBRATION.
